# SDR F3LA2009022400032

- Difficulty date: February 24, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 16,648 hours, 8,138 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: D67583
- Part serial: B046173
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON-ROUTINE C057865. DURING C3 C-CHECK, INSP NOTED THE LT NLG AFT GROMMET WORN .005 DEEP, .690 VERTICAL, .520 WIDE, 21 INCHES UP FROM THE BOTTOM OF THE BARREL. MX PERFORMED MAJOR REPAIR, BLENDED DAMAGE, PERFORMED FLAP-PEEN, NDT AND PAINTED IAW EA A9-32R-30965 REVISION A.
